# SDR GLBA2002154

- Difficulty date: September 25, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 27,496 hours, 30,639 cycles
- Propeller: Hamstd 14RF9
- System (JASC): 6140 · Propeller Indication System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO FEATHER ANNUNCIATOR ILLUMINATED ON T/O ROLL, PERFORMED AUTO TEST WITH NO DEFECTS NOTED.
